On the stability of radical functional equations in quasi-$\beta$-normed spaces
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1511-1525
Printed September 30, 2014
Yeol Je Cho, Madjid Eshaghi Gordji, Seong Sik Kim, and Youngoh Yang
King Abdulaziz University, Center of Excellence in Nonlinear Analysis and Applications, Dongeui University, Jeju National University
Abstract : In this paper, we prove the generalized Hyers-Ulam stability results controlled by considering approximately mappings satisfying conditions much weaker than Hyers and Rassias conditions for radical quadratic and radical quartic functional equations in quasi-$\beta$-normed spaces.
Keywords : radical functional equations, generalized Hyers-Ulam stability, quasi-$\beta$-normed spaces
MSC numbers : 39B72, 39B82, 39B52, 47H09
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd